# SDR RAIA00604004

- Difficulty date: April 2, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Handle
- Condition: Sticks
- Location: Px Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT NR 8091 - MSY - PASSENGER DOOR WOULD NOT OPEN FROM INSIDE.  LATCHING HANDLE STICKS.  MAINTENANCE ADJUSTED THE INTERNAL HANDLE.
